# SDR ASAA2019011527815

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,633 hours, 12,381 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 3205
- Condition: Failed
- Location: Window Heat
- Part time: 63,572 hours, 23,935 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT LEFT WINDOW HEAT LIGHT CAME ON RAN QRH - LT REMAINED OUT AFTER TURNING BACK ON. GROUNDED - YES. REMOVED AND REPLACED LT SIDE WINDOW HEAT CONTROL UNIT. OPS CKS NML PER AMM 30-41-11.
